Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

High blood pressure, restless night, taken lexotan

hi Drs, i was feeling a little restless a night ago and then self medicated with lexotan. At the office today, had a check of my blood pressure and the reading was 142/83. Pls advise, do i immediately go to the doctor? i am really worried. Also noticed that my blood pressure is higher anytime i am due to use the toilets (pressed)
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello there
You said restless, can you please describe more about it like any reason for it
did you have breathing problem
were you anxious
Any palpitaion(heart beatings) Sweating difficulty sleeping etc.
At present as far as i know you should start daily exercise at least 30-40 min which should include jogging 10-15 min, brisk walking etc. Salt restriction max up to 1-2 grams per day and Blood pressure monitoring. Few test would help like lipid profile and Blood chemistry.You may consult a General practitioner.
Hope you find my suggestion helpful. Feel free to ask any more questions.
Thanking you
Dr Samir
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor